Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Positivity of the weights of extended Gauss-Legendre quadrature rules

Author: Giovanni Monegato
Journal: Math. Comp. 32 (1978), 243-245
MSC: Primary 65D30
MathSciNet review: 0458809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the weights of extended Gauss-Legendre quadrature rules are all positive.

References [Enhancements On Off] (What's this?)

  • [1] P. J. DAVIS & P. RABINOWITZ, Methods of Numerical Integration, Academic Press, New York, 1975. MR 0448814 (56:7119)
  • [2] G. MONEGATO, "A note on extended Gaussian quadrature rules," Math. Comp., v. 30, 1976, pp. 812-817. MR 0440878 (55:13746)
  • [3] R. PIESSENS & M. BRANDERS, "A note on optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type," Math. Comp., v. 28, 1974, pp. 135-139 MR 0343552 (49:8293)
  • [4] G. SZEGO, "Über gewisse orthogonale Polynome, die zu einer oszillierenden Belegungsfunktion gehören," Math. Ann., v. 110, 1934, pp. 501-513. MR 1512952
  • [5] G. SZEGÖ, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ., Vol. 23, 4th ed., Amer. Math. Soc., Providence, R. I., 1975.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society